# SDR USAA2014090800007

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 18,003 hours, 6,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277000
- Part serial: FR2065
- Condition: Low Pressure
- Location: R2 Door
- Part time: 14,727 hours, 5,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DAMPER PRESS AT 1600 PSI.  SERVICED DOOR 2R DAMPER IAW AMM 52-10-00-614-001-A.
